IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 27, Number 2

The class of the affine line is a zero divisor in the Grothendieck ring
Lev A. Borisov.
J. Algebraic Geom. 27 (2018), 203-209
Abstract, references and article information
Full-text PDF
Positivity of twisted relative pluricanonical bundles and their direct images
Mihai Păun and Shigeharu Takayama.
J. Algebraic Geom. 27 (2018), 211-272
Abstract, references and article information
Full-text PDF
Affine Deligne-Lusztig varieties and the action of $J$
Miaofen Chen and Eva Viehmann.
J. Algebraic Geom. 27 (2018), 273-304
Abstract, references and article information
Full-text PDF
An injectivity theorem with multiplier ideal sheaves of singular metrics with transcendental singularities
Shin-ichi Matsumura.
J. Algebraic Geom. 27 (2018), 305-337
Abstract, references and article information
Full-text PDF
Néron-Tate heights of cycles on jacobians
Robin de Jong.
J. Algebraic Geom. 27 (2018), 339-381
Abstract, references and article information
Full-text PDF
American Mathematical Society